# SDR FDEA202409251358

- Difficulty date: September 25, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42726
- Aircraft time: 12,770 hours, 5,899 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587699
- Condition: Cracked
- Location: Zone 200
- Part time: 12,770 hours, 5,899 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORK SEQ:N00164 THIS TASK MUST BE REPEATED INSPECTOR IS NOT RII N00164 WAS REWORKED: MAIN DECK FLOOR PANEL 241GFF BTW STA 731.11 TO STA 933 WAS   REPAIRED IAW B767 SRM 53-00-50-2R PAR 4.B FIG 201 SHEET 2 REV 90 AUG 15/2024
